Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Lightheadedness, tachycardia(120-140), mildy twitching left arm (been going on a while), balance problems, anxiety, sinus pressure, mild bloodshot eyes, and anxiety. Suggest me

lightheadedness , tachycardia(120-140), mildy twitching left arm (been going on awhile), balance problems, anxiety , sinus pressure , mild bloodshot eyes, and anxiety after 3 days of not enough sleep sleeping Hello. I have been experiencing lightheadedness, tachycardia(120-140), mildy twitching left arm (been going on awhile), balance problems, anxiety, sinus pressure, mild bloodshot eyes, and anxiety after 3 days of not enough sleep sleeping. The symtoms were sudden upon awaking 9 hours of sleep (during the day). This was preceded by falling asleep working, have an extremely vivid nightmare, and waking up within 10 minutes. When I initially woke up, symptoms were worse, but upon eating some food, breathing exercises, and massaging my closed eyes and the corotid artery (had little to no effect) I stabalized my heart rate at around 120. After falling asleep again I just awoke again with the same symptoms, though not as bad as the last time I woke up (still noticabley different than to where I had stabalized before falling asleep). I have a history of eustation tube problems in my right ear for my whole life. Only medications ingested within the week are perco, and zyrtec. 19yo m
Asked On : Mon, 24 Jan 2011
Answers:  1 Views:  393
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query

The symptoms do not go hand in hand with the middle ear issue that u have. I suggest u go to a doctor immediately and get yourself evaluated. If it is not OPD hours now then u have to go to the ER

Have a healthy living
Answered: Fri, 19 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor